Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 17, NWS Cheyenne, WY

May 28, 2015Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 28, 2015, 2:40 PM MDT for Morrill County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 2:40 PM MDT (20:40 UTC)
Expired
May 28, 2015, 3:30 PM MDT
In force
50 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS55 KCYS 282040
SVRCYS
NEC123-282130-
/O.NEW.KCYS.SV.W.0017.150528T2040Z-150528T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 330 PM MDT

* AT 240 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE
  INTERSECTION OF HIGHWAY 385 AND 92...OR 29 MILES NORTH OF SIDNEY...
  MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  THE INTERSECTION OF HIGHWAY 385 AND 92 AND BROADWATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4144 10297 4162 10302 4178 10268 4174 10266
      4174 10264 4144 10264
TIME...MOT...LOC 2040Z 248DEG 22KT 4155 10291 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
358 
WWUS55 KCYS 282059
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
259 PM MDT THU MAY 28 2015

NEC123-282130-
/O.CON.KCYS.SV.W.0017.000000T0000Z-150528T2130Z/
MORRILL NE-
259 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN MORRILL COUNTY...

AT 258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...OR 27 MILES NORTH OF
SIDNEY...MOVING EAST AT 20 MPH.

HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4144 10289 4154 10290 4167 10273 4168 10264
      4144 10264
TIME...MOT...LOC 2058Z 252DEG 19KT 4152 10286 

HAIL...1.50IN
WIND...60MPH

$$

LIEBL
244 
WWUS55 KCYS 282127
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT THU MAY 28 2015

NEC123-282137-
/O.EXP.KCYS.SV.W.0017.000000T0000Z-150528T2130Z/
MORRILL NE-
327 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRILL COUNTY
WILL EXPIRE AT 330 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4144 10289 4154 10290 4167 10273 4168 10264
      4144 10264
TIME...MOT...LOC 2124Z 248DEG 22KT 4152 10286 

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:45 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 28, 11:45 AM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1145 AM MDT THU MAY 28 2015

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 225 AM MDT THU MAY 28 2015

CURRENT IR SATELLITE LOOP SHOWS SKIES BECOMING PARTLY CLOUDY
ACROSS THE REGION EARLY THIS MORNING AS AN EARLIER BAND OF
SHOWERS AND TSTORMS WEAKENS OVER THE HIGH PLAINS AND PUSHES
EASTWARD ACROSS WESTERN NEBRASKA. IR SATELLITE SHOWS A MID LEVEL
CIRCULATION OVER IDAHO AND WESTERN MONTANA. THIS FEATURE WILL
SLOWLY MOVE EASTWARD INTO WYOMING TODAY...WITH THE TROUGH AXIS
OVERHEAD BY EARLY FRIDAY MORNING. THIS WILL RESULT IN A
CONTINUATION OF SHOWERS AND TSTORMS OVER WYOMING AND WESTERN
NEBRASKA TODAY THROUGH FRIDAY EVENING...ALONG WITH MOSTLY CLOUDY
SKIES.

FOR TODAY...MODELS INDICATE AN UPPER LEVEL JET MOVING EASTWARD
NEAR THE COLORADO BORDER. LOW LEVEL INSTABILITY AND UPPER LEVEL
DIFFLUENCE WILL BE THE PRIMARY FORCING MECHANISMS TODAY BEFORE THE
COOL FRONT...JUST ABOVE THE SURFACE...MOVES INTO THE FORECAST
AREA TONIGHT...LIKELY PROLONGING RAIN SHOWER AND TSTORM ACTIVITY.
INCREASED POP AROUND 60 TO 65 PERCENT OVER THE HIGH PLAINS TODAY
WITH BANDS OF SHOWERS AND TSTORMS DEVELOPING...PUSHING NORTHEAST
ACROSS THE HIGH PLAINS...WITH OTHER BANDS DEVELOPING FURTHER WEST
AND LIKELY TRAINING OVER THE SAME AREAS INTO THIS EVENING. A FEW
STRONGER TSTORMS ARE POSSIBLE OVER WESTERN NEBRASKA...WHICH MAY
CONTAIN HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL.
ACTIVITY WILL PROBABLY LINGER THROUGH TONIGHT...ALTHOUGH IT
APPEARS THIS DEEPER CONVECTION WILL SHIFT FURTHER NORTHWARD NEAR
THE ACTUAL UPPER LEVEL TROUGH AXIS...DUE TO CONDITIONAL
INSTABILITY PRESENT ALOFT.

ALL MODELS SHOW THE TROUGH AXIS MOVING SOUTHEAST THROUGH THE AREA
ON FRIDAY...WITH THE BEST CHANCE OF MODERATE RAINFALL AMOUNTS
ACROSS THE EASTERN HIGH PLAINS. MOST AREAS WILL SEE AN ADDITIONAL
ONE QUARTER TO ONE HALF INCH OF RAIN...WITH SOME AREAS CLOSER TO
ONE INCH BY FRIDAY EVENING. WILL CONTINUE TO MONITOR RIVER LEVELS
AND FLASH FLOOD POTENTIAL EAST OF THE LARAMIE RANGE. VERY LITTLE
IF ANY IMPACTS ARE ANTICIPATED FURTHER WEST OVER ALBANY AND CARBON
COUNTIES. 700MB TEMPERATURES WILL LOWER TO AROUND 0C...SO HIGH
TEMPERATURES AT THE SURFACE WILL STRUGGLE TO BREAK 60 DEGREES AS
WINDS SHIFT INTO THE NORTHEAST.

MODEL SOUNDINGS THEN SHOW THE MID LEVELS BECOMING DRIER INTO
SATURDAY MORNING AS SOME SUBSIDENCE DEVELOPS BEHIND THE UPPER
LEVEL TROUGH. HOWEVER...CAN NOT RULE OUT A FEW ISOLATED TSTORMS
NEAR AND JUST EAST OF THE LARAMIE RANGE SATURDAY AFTERNOON DUE TO
LOW LEVEL CONVERGENCE...AVAILABLE MOISTURE...AND DAYTIME
INSTABILITY. INCREASED POP BETWEEN 15 TO 25 PERCENT FROM CHEYENNE
TO LARAMIE AND NEAR DOUGLAS WYOMING. REGARDLESS...IT WILL BE A
PLEASANT START TO THE WEEKEND WITH PARTLY TO MOSTLY SUNNY SKIES.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 225 AM MDT THU MAY 28 2015

MODELS CONTINUE TO SHOW AN UPPER LEVEL RIDGE APPROACHING FROM THE
WEST SATURDAY NIGHT AND MOVING OVERHEAD FOR SUNDAY. THIS WILL BRING
DIMINISHED CHANCES FOR SHOWERS AND STORMS THRU THE WEEKEND. TEMPS
WILL WARM TO MORE ABOVE NORMAL READINGS FOR THIS TIME OF YEAR...AND
HOPEFULLY WE WILL SEE MANY AREAS FINALLY DRY OUT A BIT. FIRST
OFF...THE LEESIDE SFC TROUGH LOOKS TO DEEPEN SATURDAY EVENING IN
RESPONSE TO A VORT MAX RIDING ATOP THE RIDGE AND ACROSS MONTANA.
SOUTHERLY SFC FLOW WILL STRENGTHEN AS RESULT ACROSS THE PLAINS...SO
CANT RULE OUT A WEAK T-STORM OVER THE SOUTHERN LARAMIE RANGE IN
THIS UPSLOPE PATTERN...WITH PERHAPS A FEW LIGHT SHOWERS OVER THE
CHEYENNE RIDGE AS WELL. MODELS SHOW WEAK ENERGY CONTINUING TO RIDE
ATOP THE RIDGE AND OVER THE NORTHERN ROCKIES ON SUNDAY WHICH
SHOULD SPARK OFF A FEW AFTERNOON SHOWER AND T-STORMS. AT THIS
POINT...THE MAIN INSTABILITY AXIS WILL REMAIN EAST OF THE AREA SO
EXPECT ANY ACTIVITY THAT DEVELOPS TO REMAIN QUITE ISOLATED AND
WEAK. THE RIDGE WILL BEGIN TO SHIFT EAST ON MONDAY WITH
SOUTHWESTERLY FLOW ALOFT TAKING OVER THE WESTERN CONUS AS AN UPPER
LOW STALLS OVER THE PAC NW THROUGH TUESDAY. A FEW WEAK PIECES OF
ENERGY WILL MOVE UP FROM THE SOUTHWEST WITH THIS FLOW PATTERN IN
PLACE...LIKELY SKIRTING WESTERN PORTIONS OF THE CWA MONDAY AND
PERHAPS MORE DIRECTLY FOR TUESDAY. VERY WARM TEMPS AT H7 OF 12 TO
14C THROUGH THIS TIME WILL LIMIT CONVECTIVE ACTIVITY...HOWEVER
CANNOT RULE OUT MORE DIURNALLY AND OROGRAPHIC DRIVEN SHOWER AND
T-STORM ACTIVITY BOTH AFTERNOONS. AS THE UPPER TROUGH SHIFTS EAST
ON WEDNESDAY...COOLER TEMPS ALOFT ALONG WITH STRONGER UPPER
FORCING WILL SET THE STAGE FOR A BETTER CHANCE FOR CONVECTION IN
THE AFTERNOON AND EVENING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1138 AM MDT THU MAY 28 2015

SHOWERS AND TSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS AS THE
AFTERNOON PROGRESSES. EXPECT PREVAILING VFR WITH BRIEF MVFR TO
IFR VISIBILITY AND VARIABLE/GUSTY WINDS IN VICINITY OF THE
HEAVIEST CONVECTION. SHOWERS AND TSTORMS WILL GRADUALLY DECREASE
IN COVERAGE AND INTENSITY THIS EVENING...WITH ISOLATED TO
SCATTERED SHOWERS LINGERING OVERNIGHT WITH CEILINGS LOWERING
TO MVFR...EXCEPT AT RAWLINS.

&&

.FIRE WEATHER...
ISSUED AT 225 AM MDT THU MAY 28 2015

NO FIRE WEATHER CONCERNS IN THE IMMEDIATE FUTURE DUE TO MONTHLY
RAINFALL TOTALS BETWEEN 2 TO 5 INCHES ABOVE AVERAGE. SHOWERS AND
THUNDERSTORMS WILL CONTINUE LATE THIS WEEK EACH DAY BEFORE A
SLIGHTLY DRIER AND MORE STABLE AIR MASS MOVES OVER THE AREA FOR
THIS WEEKEND. HOWEVER...SHOWERS AND THUNDERSTORMS WILL QUICKLY

&&

.HYDROLOGY...
ISSUED AT 225 AM MDT THU MAY 28 2015

MODERATE FLOODING CONTINUES ON THE LARAMIE RIVER AT FORT
LARAMIE...WITH THE RIVER NEAR BANKFULL IN LARAMIE WYOMING. RIVER
LEVELS WILL BE STEADY FURTHER UPSTREAM...BUT WILL BEGIN TO LOWER
FURTHER DOWNSTREAM NEAR FORT LARAMIE AS WATER RELEASED FROM NEARBY
RESERVOIRS EASE A BIT.

ALONG THE NORTH PLATTE RIVER...HENRY AND MITCHELL WILL REMAIN
ABOVE FLOOD STAGE TODAY...BUT SHOULD GRADUALLY LOWER BELOW FLOOD
STAGE INTO THIS WEEKEND. HOWEVER...ANOTHER ROUND OF SHOWERS AND
TSTORMS ARE EXPECTED TODAY AND FRIDAY. THESE SHOWERS WILL BE
PRETTY WIDESPREAD OVER THE HIGH PLAINS...SO WILL HAVE TO CONTINUE
TO MONITOR RAINFALL RATES OVER THE UPSTREAM BASINS INTO THIS
WEEKEND...SINCE THE POTENTIAL FOR ADDITIONAL RUNOFF IS PRETTY
HIGH. CAN NOT RULE OUT THE POSSIBILITY THAT RIVER LEVELS MAY
INCREASE THIS WEEKEND DUE TO THE MODERATE TO HEAVY RAINFALL TODAY
AND FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...MAJ
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, May 28, 10:43 AM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1043 AM MDT THU MAY 28 2015

WYZ101>119-291000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1043 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
BEFORE ENDING THIS EVENING.  NO SEVERE STORMS ARE EXPECTED BUT A
FEW STORMS COULD PRODUCE BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW
THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT
DRIER WEATHER PATTERN DEVELOPS OVER THE ROCKY MOUNTAIN REGION THIS
WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS POSSIBLE MAINLY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-291000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1043 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL
CONTINUE THROUGH THE EVENING. A FEW STORMS COULD BECOME
STRONG...PRODUCING HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW
THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT
DRIER WEATHER PATTERN DEVELOPS OVER THE HIGH PLAINS REGION THIS
WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS POSSIBLE MONDAY THROUGH WE3DNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 28, 1:51 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MDT THU MAY 28 2015

NEZ021-282030-
MORRILL NE-
151 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL COUNTY UNTIL
230 PM MDT...

AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REDINGTON...OR 26 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...COURT HOUSE AND JAIL ROCKS...NORTHPORT...REDINGTON...THE
INTERSECTION OF HIGHWAY 385 AND 92 AND BRIDGEPORT STATE RECREATION
AREA.

LAT...LON 4144 10336 4161 10336 4176 10297 4144 10286
TIME...MOT...LOC 1951Z 255DEG 20KT 4151 10329

HAMMER
Local storm report, May 28, 2:11 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
211 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             12 SSW BRIDGEPORT       41.51N 103.19W
05/28/2015  M1.00 INCH       MORRILL            NE   TRAINED SPOTTER

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:51 PM MDTSpecial Weather StatementCYSMorrill39 min
May 28, 1:58 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill47 min
May 28, 2:43 PM MDTSpecial Weather StatementCYSCheyenne47 min
May 28, 2:46 PM MDTSevere Thunderstorm WarningCYSCheyenne29 min
May 28, 3:23 PM MDTSpecial Weather StatementCYSCheyenne37 min
May 28, 5:13 PM MDTSpecial Weather StatementCYSSioux32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.